Higher symmetries and laws of conservation of an equation of one-dimensional planar isentropic flows of a polytropic gas
Matematičeskie zametki, Tome 47 (1990) no. 3, pp. 138-140
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_3_a20,
author = {V. E. Shemarulin},
title = {Higher symmetries and laws of conservation of an equation of one-dimensional planar isentropic flows of a~polytropic gas},
journal = {Matemati\v{c}eskie zametki},
pages = {138--140},
year = {1990},
volume = {47},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_3_a20/}
}
TY - JOUR AU - V. E. Shemarulin TI - Higher symmetries and laws of conservation of an equation of one-dimensional planar isentropic flows of a polytropic gas JO - Matematičeskie zametki PY - 1990 SP - 138 EP - 140 VL - 47 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZM_1990_47_3_a20/ LA - ru ID - MZM_1990_47_3_a20 ER -
V. E. Shemarulin. Higher symmetries and laws of conservation of an equation of one-dimensional planar isentropic flows of a polytropic gas. Matematičeskie zametki, Tome 47 (1990) no. 3, pp. 138-140. http://geodesic.mathdoc.fr/item/MZM_1990_47_3_a20/